MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY XPT

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY XPT
Model Number ADVIA CHEMISTRY XPT
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted siemens to report that one discordant calcium_2 concentrated (ca_2c) test result was obtained on each of twelve samples from an advia chemistry xpt instrument.A siemens customer service engineer (cse) was dispatched to the customer site to inspect the instrument.The cse replaced two concentrated drain pump (cdp) tubing cassettes and repaired mechanical play in the reagent turn table 1 (rtt_1) by adjusting a bearing and bushings assembly.The cause of the discordant calcium_2 concentrated (ca_2c) test results is unknown.The analyzer is performing within specifications.No further evaluation of this analyzer is needed.
 
Event or Problem Description
One discordant calcium_2 concentrated (ca_2c) test result was obtained on each of twelve samples from an advia chemistry xpt instrument.The initial results were reported to the physician(s).The same patient samples were repeated on an alternate advia chemistry xpt instrument and the repeat results were reported as the correct results to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the event.

Brand Name
ADVIA CHEMISTRY XPT
Common Device Name
ADVIA CHEMISTRY XPT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
JEOL LTD
registration #: 3003637681
3-1-2 musashino akishima
tokyo, 196-8 558
JA   196-8558
Manufacturer Contact
karl aebig
511 benedict ave
registration #: 2432235
tarrytown, NY 10591
9142550572
MDR Report Key16648906
Report Number2517506-2023-00116
Device Sequence Number5503810
Product Code JJE
UDI-Device Identifier00630414595467
UDI-Public00630414595467
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K990346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CHEMISTRY XPT
Device Catalogue Number10723034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2023
Initial Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown